MathSciNet Relay Station
MathSciNet bibliographic data
MR309737 05A10 (10A99)
Howard, F. T. Formulas for the number of binomial coefficients divisible by a fixed power of a prime. Proc. Amer. Math. Soc. 37 (1973), 358–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement